What medications cause a salty taste in the mouth? My doc put me on Indapamide, which is a diuretic. I developed a terrible salty mouth and had to stop it.
well noboy know you need to do research
putrid is to rotten/fermented as salty is to taste.
It depends on your tongue, cause everybody's taste buds are different.
yes, when taste it it will taste salty in your mouth.
Cause of its salty taste :P
As they are filled with SaltWater, they will taste salty... Like oceanwater
Yes, of course! Otherwise everything would taste half as salty as it was supposed to.
You can neutralize the salty taste in marinated shrimp by adding red wine to the sauce. You can also reduce the salty taste by placing an uncooked potato in the sauce.
Of course it has. It is the salty taste.
Boil the taste out of it
TDS (Total Disolved Solids) in general make the water taste salty. Specifically sodium from the chlorine you add. Draining is the only way to get rid of the salty taste.
Blood has salt in it. Therefore it tastes salty.
Sodium chloride is Salt. It tastes taste salty.
Oceans have a salty taste because oceans are full of sodium chloride (NaCl) or better known by its common name which is 'salt'. Your mouth is able to taste 'salt' so that's why it's salty.
If you taste it?
In the newer pools that use salt to keep them conditioned, the water does not taste particularly salty.
salty and warm I've heard
Fish can taste a bit salty and mild.
what do they taste like?